| Model Number |
840 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
07/10/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported an 840 ventilator had a faulty oxygen sensor.There was no patient involvement at the time of the reported incident.The service engineer cleaned and calibrated the expiratory valve.